Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/3402
Title: Quadratic Padé approximants and the intruder state problem of multireference perturbation methods
Authors: Perrine, T. M
Chaudhuri, R. K
Freed, K. F
Keywords: Quadratic Padé;MR-MBPT;Intruder State;SR-MBPT;Resummation
Issue Date: Oct-2005
Publisher: John Wiley & Sons, Inc.
Citation: International Journal of Quantum Chemistry, Vol. 105, No. 1, pp. 18 - 33
Abstract: Simple and quadratic Padé resummation methods are applied to high-order series from multireference many-body perturbation theory (MR-MBPT) calculations using various partitioning schemes (Møller-Plesset, Epstein-Nesbet, and forced degeneracy) to determine their efficacy in resumming slowly convergent or divergent series. The calculations are performed for the ground and low-lying excited states of (i) CH/sub2, (ii) BeH/sub2 at three geometries, and (iii) Be, for which full configuration interaction (CI) calculations are available for comparison. The 49 perturbation series that are analyzed include those with oscillatory and monotonic divergence and convergence, including divergences that arise from either frontdoor or backdoor intruder states. Both the simple and quadratic Padé approximations are found to speed the convergence of slowly convergent or divergent series. However, the quadratic Padé method generally outperforms the simple Padé resummation. © 2005 Wiley Periodicals, Inc.
Description: Restricted Access
URI: http://hdl.handle.net/2248/3402
ISSN: 0020-7608
???metadata.dc.relation.uri???: http://dx.doi.org/10.1002/qua.20648
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Quadratic Padé approximantsRestricted Access258 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.